RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 2(350), Pages 169–170 (Mi umn620)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A uniqueness criterion for solutions of the Robin problem for a system in elasticity theory in exterior domains

H. Matevossian

Central Economics and Mathematics Institute, RAS

DOI: https://doi.org/10.4213/rm620

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:2, 384–385

Bibliographic databases:

MSC: 37K99
Accepted: 03.03.2003

Citation: H. Matevossian, “A uniqueness criterion for solutions of the Robin problem for a system in elasticity theory in exterior domains”, Uspekhi Mat. Nauk, 58:2(350) (2003), 169–170; Russian Math. Surveys, 58:2 (2003), 384–385

Citation in format AMSBIB
\Bibitem{Mat03}
\by H.~Matevossian
\paper A~uniqueness criterion for solutions of the Robin problem for a~system in elasticity theory in exterior domains
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 2(350)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn620}
\crossref{https://doi.org/10.4213/rm620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992574}
\zmath{https://zbmath.org/?q=an:1059.35151}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..384P}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 384--385
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184540100013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0043071535}


Linking options:
  • http://mi.mathnet.ru/eng/umn620
  • https://doi.org/10.4213/rm620
  • http://mi.mathnet.ru/eng/umn/v58/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Matevossian, “Uniqueness of solution of the Robin problem for systems in the theory of elasticity in a half-space”, Russian Math. Surveys, 58:4 (2003), 791–793  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. E. V. Ferapontov, K. R. Khusnutdinova, M. V. Pavlov, “Classification of Integrable (2+1)-Dimensional Quasilinear Hierarchies”, Theor Math Phys, 144:1 (2005), 907  mathnet  crossref  mathscinet  zmath  isi
    3. Ferapontov E.V., Hadjikos L., Khusnutdinova K.R., “Integrable equations of the dispersionless Hirota type and hypersurfaces in the Lagrangian Grassmannian”, Int. Math. Res. Not. IMRN, 2010, no. 3, 496–535  crossref  mathscinet  zmath  isi  elib
    4. E V Ferapontov, B Huard, A Zhang, “On the central quadric ansatz: integrable models and Painlevé reductions”, J. Phys. A: Math. Theor, 45:19 (2012), 195204  crossref  mathscinet  zmath  adsnasa  isi
    5. Ferapontov E.V. Kruglikov B.S., “Dispersionless Integrable Systems in 3D and Einstein-Weyl Geometry”, J. Differ. Geom., 97:2 (2014), 215–254  crossref  mathscinet  zmath  isi  scopus
    6. Doubrov B. Ferapontov E.V. Kruglikov B. Novikov V.S., “On Integrability in Grassmann Geometries: Integrable Systems Associated With Fourfolds in Gr(3,5)”, Proc. London Math. Soc., 116:5 (2018), 1269–1300  crossref  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:336
    Full text:100
    References:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019